Can Zantac Cause Anxiety Attacks?

Zantac

Zantac, which contains the active ingredient ranitidine, is a medication commonly used to reduce stomach acid and treat conditions such as heartburn, acid reflux, and ulcers. While anxiety attacks are not a common side effect associated with Zantac or ranitidine, some individuals may experience certain psychological or mood-related side effects, although these occurrences are rare.

Anxiety attacks or anxiety-like symptoms are not typically listed as common side effects of Zantac. However, every person’s reaction to medication can vary, and in some rare instances, certain medications can affect mood or psychological well-being differently in individuals.

If you experience symptoms of anxiety attacks or any unusual psychological effects while taking Zantac or any other medication, it’s essential to discuss these concerns with a healthcare professional. They can help assess whether the symptoms are related to the medication or if other factors might be contributing to your condition.

It’s important to note that Zantac and ranitidine have undergone regulatory scrutiny due to concerns about the presence of an impurity called N-nitrosodimethylamine (NDMA) found in some ranitidine products. As a result, many health authorities around the world have issued recalls or advisories related to certain ranitidine-containing products. Always consult with your healthcare provider for the latest guidance and alternative treatments if you have concerns about Zantac or ranitidine use.

  • Recent Posts

  • Categories

  • Archives

  • Tags